# SDR DXTA2022052362350

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N771QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20766
- Aircraft time: 3,934 hours, 2,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M184EXT212282
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE EMERG EXIT SIGN ON RIGHT SIDE OF CABIN ADJACENT EMER EXIT DOES NOT ILLUMINATE // SIGNOFF // REMOVED AND REPLACED EMER EXIT LIGHT IN REF WITH 33-51-00 OF THE CL-350 AMM. OPS CHECKS GOOD. NO FAULTS FOUND AT THIS TIME.
